# SDR ASAA2019021428408

- Difficulty date: February 14, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,721 hours, 13,584 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A22041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS AND OVER SIZE BS 540 BULKHEAD LOWER CHORD FASTENER HOLE LT SIDE SHOWING CRACK INDICATION. GROUNDED - YES. REPAIRED BS540 LT LOWER CHORD IAW EA 800-53EA-21262.
